| Model Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.Na.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mildly calcified, mildly tortuous left anterior descending (lad) coronary artery.The 2.25x15 mm xience skypoint stent delivery system (sds) failed to cross the lesion due to the anatomy and there was resistance with the anatomy during removal.A non-abbott stent was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.